Hi Guys, I’ve been bloating, and getting achy joints. just curious if there is a way to tell without getting tested if my estrogen is too high or too low because as I understand it, the symptoms are similar. Have I been taking too little or too much of my AI?
Short answer, nope.
With that limited info, no. How much T you taking? How much AI? Anything else in the mix?
a lot of the symptoms are similar. only true way is a blood test
.35ml 2x per week of TestC
.35 ml of HCG 2X per week
.125 anastrozol usually 2x per week
Meaningless numbers man. Doses are in mg. Volumes are meaningless without also telling us the strength of what you are using. Is it 200mg/mL? 210mg/mL? 250mg/2mL? I could go on with the available possibilities…
Definitely not high E2. You’re taking too much AI.
I’ve never heard of achy joints from E2 being too high.
Anastrozole over almost 7 years, caused achy joints for me. May want to consider dropping the AI for your long term health.
I think SOME “achy joints” is just really long term exercise induced arthritis in some.
Stop taking the AI. Then one can tell.